New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

gain from pain
Regular Member


Date Joined Jan 2008
Total Posts : 32
   Posted 4/23/2008 8:36 PM (GMT -7)   
Hi I am new to this site..I am usually on the fibromyalgia site..Lately I have been hallucinating when I wake up In the morning, I see anything from large spiders to birds to cartoons to faces..I have been worried that something very serious is wrong...So I went to the Dr's and she told me it was part of the bipolar..does or has anyone experienced this? please let me know...My dr changed some of my meds so hopefully it will help...I would rather it be my bipolar instead of something worse
 
 
Thanks
 
gain from pain

quietpain
Regular Member


Date Joined Apr 2008
Total Posts : 112
   Posted 4/24/2008 4:34 PM (GMT -7)   
It is not normal
mood diorders. Schizoaffective disorder is where the pychosis happend evdn in normal states. Many anti-dpresant can sause this

I live with psychcosis eeven thoughit isn't my main symptom. I take haldol and zyprexa. I am mildy pschotic w/ meds and off.
quietpain


[I edited your post per Forum Rule #1, because it was disturbing and threatening. -- serafena]

Post Edited By Moderator (serafena) : 4/25/2008 8:17:11 AM (GMT-6)


serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted 4/25/2008 7:15 AM (GMT -7)   
Hi gain from pain:

I have never heard of hallucinations with managed bipolar. I have heard of them with acute mania, though. That doesn't sound like you, though. So I would trust your doctor for now. See if the med change works. It does seem like it could be a side effect of one of your psych meds.

serafena
Serafena
Co-Moderator, Bipolar Forum
Bipolar II


gain from pain
Regular Member


Date Joined Jan 2008
Total Posts : 32
   Posted 4/26/2008 8:56 PM (GMT -7)   
Thanks everyone for your input hopefull the med change will stop them I go back to the doctors in 2 weeks and hopefully we will find out whats going on.

thanks again

gain form pain

Carenpolar
Veteran Member


Date Joined Mar 2007
Total Posts : 672
   Posted 4/27/2008 8:22 AM (GMT -7)   
you need to take a larger dose of Zyprexa... as it stops hallucinations..
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 02, 2016 5:38 PM (GMT -7)
There are a total of 2,731,855 posts in 300,973 threads.
View Active Threads


Who's Online
This forum has 151131 registered members. Please welcome our newest member, veris.
289 Guest(s), 9 Registered Member(s) are currently online.  Details
Krimpet 🍔, YinYanger, Helgramite, Michael_T, Xmaslover, Girlie, RanMan, Canaveral, London Lurker


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer